MathSciNet Relay Station
MathSciNet bibliographic data
MR1429093 (98e:35076) 35J65 (35B25 35K57 35K60 92C15)
Wei, Juncheng On the boundary spike layer solutions to a singularly perturbed Neumann problem. J. Differential Equations 134 (1997), no. 1, 104–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement